Increase Of Topomax Dosage

Hi everyone *waves*

Am new to the community and have been on Topomax 50mg AM/PM now for over a year. Imitrex does not work for me as it causes my throat to swell.. well all triptans beta blockers etc i discovered to my dismay after i used them for a maximum of two to three months. Sometimes even a month. And then for some odd reason my body just rejected them. Trying to manage my migraines over the years has been a nightmare trying to get a maintenance drug or a drug that didn't make me gain weight (Epilim), or make me severely itchy, or sick (Tramadol/Codeine/Morphine), gave me gastritis + heartburn+ acid reflux (Nsaids).


I had my second flare up of gastritis 2 weeks ago, which has now thrown my entire body system off kilter. My migraines are all over the place.So i headed back to the GP and he knocked up the Topomax dose to 100mg AM/PM. The side effects of this though am really feeling. Am much more tired than when i was taking the 50mg dose and i've noticed am getting a bit more forgetful at times. Am still getting cluster headaches, but am managing those with just some plain tylenols and trying to get as much sleep as i can. Is there anyone having similar side effects with the 100mg dose?
tuilifa tuilifa
26-30
1 Response May 12, 2012

One of the meds I got the most side effects from and made me feel like a ditzy blonde. Other side effects were tingling numb hands, nausea, tired, flat sodas... (Last one was great cure for my love of diet coke!) Finally I decided it wasn't worth it. Hope it works better for you!